Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
5108300 tn?1371830920

PLEASE HELP!!! DEPO!!

A couple weeks after getting my depo injection in FEB i have been feeling horrible. It started on night out of nowhere i broke out with this hit flash/fever and very nauseated. I thought i had a stomach flu, then the next day i was fine i ate alittle and slept like a baby. My symptoms seem to have gotten a little worse. I have really bad nausea, hot flashes, not able to sleep good when i do fall asleep i cannot stay asleep the whole night i wake up off and on, i have night sweats my whole body will sweat especially around my neck and chest area. I sometimes have an appetite and then sometimes i dont. I am sensitive to smells and get nauseous and get very weak. I get dizzy when I stand for a few seconds and then it goes away. Some days i am ok and some days are horrible. I have lost interest in my daily activities i do not want to play basketball anymore or go out with my friends. When i feel nausea i get hot flashes and i just want to lay down and i lay down for hours and hours at a time. I also get irregular heart beats and fast heart beats. I was perfectly fine until i got this 3rd injection.

Now, I called where i got the shot from and spoke with a nurse there and she said since this is my 3rd injection my body should be use to it. So now i am very stressed out that this is not the depo shot doing this to me. Mind you, i have not had sex in years (i am 31 years old last time i had sex was a few years ago) so i cannot be pregnant. I do not have any other illnesses nor do i take meds.I tell you exactly what i feel like.. i feel like a stressed out pregnant women haha. Also, a couple days i had a bowel movement and had menstrual like cramps after and when i wiped down there i was spotting blood. The next morning i used the restroom had dark yellow urine, and when i wiped it smelled like old blood like i was either on my cycle or trying to start. I havent had anymore spotting blood since.

I am due for my next injection April 19, but i WILL NOT Be going back because i have a very strong feeling this shot  is the cause of everything. Is there someone out there that can relate to me or have felt like this or is feeling like this now on the depo? Is this the depo shot making me feel this horrible?
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
What you may be having are side effects of the depo shots. If you stop getting Depo-Provera injections, your period usually returns within 3 to 10 months but sometimes it may take 12-18 mths. Hence chances of pregnancy especially when there is no history of intercourse are remote. You should talk to your doctor and shift to alternate form of birth control. If the symptoms persist then you should get it evaluated from a gynecologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.